Eye Pain

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why do my eyes hurt after staring at a computer for 30 minutes?

Query: Hello doctor, I am a programmer, and I use the computer for 12 hours every day. My eyes start hurting after 30 minutes of staring at the computer. I do not have any vision issues, apart from the pain that I feel.  Read Full »


Dr. Vaibhev Mittal

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. Prolonged working on laptop, TV, mobile, or even studying, can cause computer vision syndrome. Computer vision syndrome is a condition resulting from focusing the eyes on a computer or other display device for uninterrupted periods of time. Some symptoms of CVS include...  Read Full »

How can my blurred vision be treated?

Query: Hello doctor, I have been having blurry vision ever since my sore eyes have been going away. It started a week ago when I was diagnosed with sore eyes. My physician told me to use Terramycin four to five times a day and on the sixth day, the swelling in my eyes got better. But once my eye was in a ...  Read Full »


Dr. Vaibhev Mittal

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. This blurred vision could be due to viral keratoconjunctivitis which means there is a possibility of involvement of cornea leading to blurred vision. Treatment usually includes soft steroid eyedrop like fluorometholone in slow tapering doses. It is a provisional di...  Read Full »

I have headache after using Nevanac ophthalmic suspension

Query: Hello doctor, I am 37 years old. I have discomfort and mild pain in the right eye since last four days. The doctor has advised taking Nevanac ophthalmic suspension 0.1 suspension, and Maxmoist eye drops for dry eye. He has advised to take Nevanac one drop four times daily in both eyes, and Maxmoist ...  Read Full »


Dr. Rahul Vaswani

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. No, Nevanac (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a spherica...  Read Full »

What causes cluster headache, eye pain & allergy to light?

Query: Hello doctor, I am having burning eye pain with a cluster headache which usually increases in the afternoon and keep increasing until bedtime. Tightly tying a cloth around my head and eyes covered gives relief. There is a severe allergy to light. Darkness is preferred during the attack. Please help.  Read Full »


Dr. Priyanka Agarwal

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. You are most likely suffering from a migraine headache. Eye pain is part of the migraine complex. If you have these episodes you are advised a detailed consultation online or offline with a neurologist. Some initial steps that may help are: Follow a strict schedu...  Read Full »

Which specialist should I meet for my fever, headache and depression?

Query: Hi doctor, I am suffering from fever since last two months. The fever is on and off. I was also admitted in hospital for two days. I have headaches and eye infection. I am also suffering from depression and crying for things without any reason. Which specialist should I meet for my problem? I have ...  Read Full »


Dr. Rajyaguru

Neuro Surgeon, Neurologist, Spine Surgeon

Answer: Hi, Welcome to icliniq.com. I think you should consult a psychiatrist as an outpatient first, then an ophthalmologist and lastly a physician. The symptoms of depression and crying without reason are emotional liability and that would be treated by a psychiatrist. If you want me to suggest, then I c...  Read Full »

What can cause constant headache from 20 days?

Query: Hello doctor,I am a 20 year old female. I have a severe pulsating headache from the past 20 days, dizziness and nausea when exposed to sunlight or bright light, sensitive to harsh sounds, eye pain, and mild ear pain.  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Is it half-sided? If yes, it is likely a migraine headache. How frequent is this? If this is too frequent then I suggest starting some medicine on a day to day basis for prevention. Have you tried Paracetamol 650 mg for pain relief? If this is giving relief then yo...  Read Full »

Why did my right eye get smaller than my left eye for a few seconds?

Query: Hello doctor, Suddenly, my right eye got smaller than my left eye for a few seconds (15 seconds) and then it came back to normal. It has happened a few times now. Why is this?  Read Full »


Dr. Neha Rathi

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. I have gone through the picture (attachment removed to protect patient identity). As per your age and as it is occurring for the first time, I want answers to the following questions. Do you feel tiredness in your eyes? Does this increase in the evening? Are you...  Read Full »

Having Myopia, Should I wear UV sunglasses only on prescription?

Query: Hello doctor, I am having myopia and I wear power glasses. My doubt is that can I wear UV sunglasses or should I go for prescribed sunglasses?  Read Full »


Dr. Asif Manzoor

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. You can use UV glasses in your prescribed glasses. Actually myopia (near sightedness and using minus glasses) is a separate issue. While UV glasses (ultraviolet) are just a filter incorporated in your glasses that absorb UV light from the sun. No matter you ar...  Read Full »

What should be done for cloudy vision after cataract surgery?

Query: Hi doctor, In case of cloudiness and pains at night after cataract surgery, what should be done?  Read Full »


Dr. David J Mathew

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. After a cataract surgery, the patient is put on a steroid and antibiotic drops to reduce the reaction in the eye, the swelling of the cornea if any and to prevent infection. You have mentioned that you experience cloudiness and pain at night after cataract surgery. ...  Read Full »

I sit in front of the computer for long and I am unable to focus. How can I be helped?

Query: Hello doctor, My eyes are feeling cold and I am unable to focus. I have been feeling this since last week. I sit in front of the computer for a long time. I do not want spectacles. Please help.  Read Full »


Dr. Rahul Vaswani

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. First of all kindly answer these questions. How many hours per day do you spend in front of a computer? Is there watering of the eye too? Are you suffering from a headache? While working on the computer, if you are working for long hours then take a break every 35 ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.